MathSciNet Relay Station
MathSciNet bibliographic data
MR1878582 47B20 (47A10)
Uchiyama, Atsushi; Yoshino, Takashi Weyl's theorem for $p$-hyponormal or $M$-hyponormal operators. Glasg. Math. J. 43 (2001), no. 3, 375–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement